Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linear analogues of ultrafilters


Author: Alfred W. Hales
Journal: Bull. Amer. Math. Soc. 82 (1976), 311-313
MSC (1970): Primary 04A20, 54D35; Secondary 20K10
DOI: https://doi.org/10.1090/S0002-9904-1976-14036-0
MathSciNet review: 0400170
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. W. Comfort and S. Negrepontis, The theory of ultrafilters. Die Grundlehren der math. Wissenschaften, Band 211, Springer-Verlag, Berlin and New York, 1974. MR 396267
  • 2. A. W. Hales, Ultrafilters and abelian groups, Bull. Amer. Math. Soc. (to appear). MR 437655
  • 3. M. E. Rudin, Partial orders on the types in ßN, Trans. Amer. Math. Soc. 155 (1971), 353-362. MR 273581

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 04A20, 54D35, 20K10

Retrieve articles in all journals with MSC (1970): 04A20, 54D35, 20K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14036-0

American Mathematical Society